Soit
Let
@article{JTNB_1996__8_1_47_0, author = {Maire, Christian}, title = {Finitude de tours et $p$-tours $T$-ramifi\'ees mod\'er\'ees, $S$-d\'ecompos\'ees}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {47--73}, publisher = {Universit\'e Bordeaux I}, volume = {8}, number = {1}, year = {1996}, mrnumber = {1399946}, zbl = {0877.11060}, language = {fr}, url = {https://numdam.org/item/JTNB_1996__8_1_47_0/} }
TY - JOUR AU - Maire, Christian TI - Finitude de tours et $p$-tours $T$-ramifiées modérées, $S$-décomposées JO - Journal de théorie des nombres de Bordeaux PY - 1996 SP - 47 EP - 73 VL - 8 IS - 1 PB - Université Bordeaux I UR - https://numdam.org/item/JTNB_1996__8_1_47_0/ LA - fr ID - JTNB_1996__8_1_47_0 ER -
Maire, Christian. Finitude de tours et $p$-tours $T$-ramifiées modérées, $S$-décomposées. Journal de théorie des nombres de Bordeaux, Tome 8 (1996) no. 1, pp. 47-73. https://numdam.org/item/JTNB_1996__8_1_47_0/
[Fr] Local fields, dans "J.-W.-S. Cassels et A. Fröhlich, Algebraic number theory", Academic Press London, 1967. | MR
,[Jau] L'arithmétique des l-extensions, Publ. Math. Fac. Sci. Besançon, Fascicule 1 (1986). | Zbl
,[Ko] Number theory II, EMS 62, Springer-Verlag, Berlin, 1992. | MR
,[Mai] Extensions T-ramifiées modérées, S-décomposées, à paraitre.
,[Mar] Tours de corps de classes et estimations de discriminants, Invent. Math., 44 (1978), p. 65-73. | MR | Zbl
,[Mat] On the class field tower of an imaginary quadratic number field, Mem. Fac. Sci. Kyushu University, 31 (1977), p. 165-171. | MR | Zbl
,[Or] Groupes des classes d'idéaux des corps quadratiques imaginaires Q (d), -24572 < d < 0, Publ. Math. Fac. Sci. Besançon, Fascicule 2 (1988).
,[Pe] Tours ramifiées infinies de corps de classes, Journal of Number Theory, 38 (1991), p. 300-322. | MR | Zbl
,[Ro] On class field towers, dans "J.-W.-S. Cassels et A. Frôhlich, Algebraic number theory", Academic Press London, 1967. | MR
,[Schm] Konstruktion imaginärquadratischer Körper mit unendlichem Klassenkörperturm, Arch. Math., 34 (1980), p. 307-312. | MR | Zbl
,[Scho] Infinite class field towers of quadratic fields, J. reine angew. Math., 372 (1986), p. 209-220. | MR | Zbl
,[Se] Corps locaux, Hermann, Paris, 1968. | MR
,[Ta] Global class field theory, dans "J.-W.-S. Cassels et A. Frôhlich, Algebraic number theory", Academic Press London, 1967. | MR | Zbl
,